MAUDE Adverse Event Report: EDWARDS LIFESCIENCES KONECT RESILIA AORTIC VALVED CONDUIT AVC; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES KONECT RESILIA AORTIC VALVED CONDUIT AVC; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11060A29
Medical Device Problem Codes Perivalvular Leak (1457); Separation Failure (2547)
Health Effect - Clinical Codes Pseudoaneurysm (2605); Insufficient Information (4580)
Date of Event 09/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all events.Trends are monitored on a the investigation is still in progress; therefore, a conclusion has yet to be established.
 
Event or Problem Description
It was reported that a patient with a 29mm 11500a aortic valve underwent a valve-in-valve procedure after an unknown implant duration due to dehiscence and severe pvl.Two 29mm 9755rsl transcatheter valves were placed to seal the pvl through stent cage.
 
Additional Manufacturer Narrative
Added information to b5, d1, d2, d4, d6, h4.Corrected model and serial number based on additional information received.
 
Event or Problem Description
It was reported that a patient with a 29mm 11060a aortic valved conduit underwent a valve-in-valve procedure after implant duration of 3 (three) months, due to dehiscence and severe pvl.Patient presented with heart failure.Two 29mm 9755rsl transcatheter valves were placed to seal the pvl through stent cage.Patient was in stable condition and has been discharged.
 
Event or Problem Description
It was reported and learned through medical records a patient with a 29mm 11060a aortic valved conduit underwent a valve-in-valve procedure after implant duration of 3 (three) months, due to severe pvl resulting in pseudoaneurysm.Two 29mm 9755rsl transcatheter valves were implanted with one week apart.The patient left in hemodynamically stable condition.Patient was discharged on pod # 21.Per medical records, the patient is s/p modified bentall procedure which was complicated by cva.Ct scan demonstrated aortic pseudoaneurysm from a paravalvular/paraconduit leak.The patient had another embolic event during his hospital stay.Per surgeon, this pseudoaneurysm presumably caused those embolic events.The risk for redo surgery was prohibitively high, therefore, he underwent a transcatheter aortic valve in valve replacement with small residual leak.A week after the viv procedure, it appeared that the valve may have been too deep resulting in severe valve stenosis and required a second transcatheter valve (valve-in-valve-in-valve).The patient tolerated the second viv procedure well, will be taken to the intensive care unit.
 
Additional Manufacturer Narrative
Added information to b5, b6, b7, h6.The device history record (dhr) review was reviewed and shows that this device met all manufacturing specifications for product release prior to distribution.No issues were identified that would have impacted this event.Paravalvular/perivalvular leak (pvl) refers to blood flowing through a channel between the sewing ring of the implanted valve and the cardiac tissue due to an insufficient seal of the valve to the annulus.In the early postoperative period, the highest incidence of pvl has been seen in patients developing infective endocarditis, which is most likely attributed to inadequate peri-operative antibiotic prophylaxis or nosocomial infection.Annular calcification is also a risk factor for the development of peri-operative pvl, as the bioprosthesis may not seat properly after debridement.Technique related factors during implantation, such as incorrect valve sizing, have been shown to contribute to the development of pvl.Anatomical factors may also create difficulty seating the bioprosthetic valve, resulting in pvl.The anatomy of the annulus may induce mechanical stresses along the rigid bioprosthetic ring which can influence long-term valve performance and durability.A diseased or rigid annulus can potentially increase the mechanical stress on the prosthetic valve, leading to pvl.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.There is insufficient information available regarding patient or procedural factors known to cause or contribute to pvl.Therefore, a definitive root cause cannot be conclusively determined.

Brand Name
KONECT RESILIA AORTIC VALVED CONDUIT AVC
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
irvine, CA 92614
9492506615
MDR Report Key23240962
Report Number2015691-2025-08187
Device Sequence Number8588119
Product Code LWR
UDI-Device Identifier00690103201406
UDI-Public(01)00690103201406
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11060A29
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer10/09/2025
11/14/2025
Initial Report FDA Received Date10/07/2025
Supplement Report FDA Received Date11/04/2025
11/26/2025
Date Device Manufactured02/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient Age59 YR
Patient SexMale